Isolated trees in a bichromatic random graph
Colloquium Mathematicum, Tome 47 (1982) no. 1, pp. 153-162
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_47_1_153_162,
author = {Zbigniew Pa{\l}ka},
title = {Isolated trees in a bichromatic random graph},
journal = {Colloquium Mathematicum},
pages = {153--162},
year = {1982},
volume = {47},
number = {1},
doi = {10.4064/cm-47-1-153-162},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-47-1-153-162/}
}
Zbigniew Pałka. Isolated trees in a bichromatic random graph. Colloquium Mathematicum, Tome 47 (1982) no. 1, pp. 153-162. doi: 10.4064/cm-47-1-153-162
Cité par Sources :